MAUDE Adverse Event Report: Stryker Endoscopy-San Jose 90-S ACCELERATOR; electrosurgical, cutting & coagulation & accessories

Stryker Endoscopy-San Jose 90-S ACCELERATOR; electrosurgical, cutting & coagulation & accessories
Catalog Number 0279351400
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device reportedly overheated during use.

Brand Name
90-S ACCELERATOR
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25540866
Report Number0002936485-2026-00387
Device Sequence Number9395203
Product Code GEI
UDI-Device Identifier07613327057041
UDI-Public(01)07613327057041(17)271205(10)25339AE2
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279351400
Device Lot Number25339AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown